# SDR ASOA2015070813405

- Difficulty date: July 8, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 349, RBL 40 CROSSBEAM SUPPORT FITTING.  BLENDED CORROSION AT 349.00, RBL40, CROSSBEAM FITTING IAW SRM 51-21-06-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-00.  REMOVED CROSSBEAM FITTING IAW SRM 51-42-21-00.  INSTALLED CROSSBEAM FITTING IAW SRM 51-42-00, DWG 601R38335.
